... results. it was a male nurse so i was kind of embarassed to ask him question... but he said i came back positive for some kinda of vaginal infection? they prescribed me some kind of prescription medication that started with an M... he could not pronounce it... any help? just dont know whats going on ive never had any infections anywhere :(
14 Jan 2012
was it called something like Metronidazole aka Flagyl or perhaps the intravginal equivalent, Metro-Gel. This treats the condition known as bacterial vaginosis, or BV. BV is a general infection of any of 6 bacterial strains or a protozoan called trichomoanis the spelling is likely wrong on that. Anyeay, sometimes the PH in the vagina gets upset and askew, and it makes the good bacteria rate go down and one of the naturally occuring pathogenic strains surge in population. It can create symtoms similar to a yeast infection and many women treat what they think are recurrent yeast infections, but it is really BV. Hormonal shifts can also cause the PH to go off and this often occurs during or after menopause. It is simply an overgrowth of bacteria, and the metro treats it, but, is so strong, many women tend to get a yeast after taking the metro regimen. Most of the time, your partner does NOT have to be treated. If you have Trich, the partner will have to be treated.
Dr James Christian wrote an excellent article on BV that can be found at vaginosis.com. You can also lok this condition up on wikipedia. Hope this helps. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... than i used dalacin cream 2% for 7 days but the infection still there so i go to doctor again and she take pap smear which shows that i have ...
1 answer • 12 Feb 2010
This may be too personal for some, but i have many questions. I am hoping there are at least *some* possible answers. Can a yeast infection cause ...
2 answers • 26 Jan 2012
... closed and I wasn't able to have my yearly Pap smear examine and renew my prescription. I haven't taken the pill in four days and was ...
1 answer • 26 Dec 2013
When I first went to doctor they did Pap smear and everything. Everything was fine. About 4 days before getting the arm implant, I started spotting ...
1 answer • 15 Feb 2014
... and come back , please tell me why , I have had two abnormal pap smears thankyou
1 answer • 23 May 2014